# SDR ASAA2022031837719

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,305 hours, 14,370 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL. GROUNDED - YES. PERFORMED POWER RESET OF AIRCRAFT. PERFORMED BITE OF FMC L PER B737-800 FIM 34-61 TASK 801. FOUND ALL SENSORS TO BE OPERATING NORMALLY. OPS TEST GOOD.
